# SDR CA090821001

- Difficulty date: August 18, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,692 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4011769
- Condition: Overheated
- Location: Auxiliary
- Part time: 10,631 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMB, CREW RECEIVED A (AUX BAT HOT) WARNING MESSAGE, THE BATTERY TEMP MONITOR CONFIRMED THE OVERHEAT AND THE AUXILIARY BATTERY SWITCH WAS TURNED OFF.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT. AUXILIARY BATTERY WAS FOUND VERY HOT, A GENERAL VISUAL INSP OF THE BATTERY COMPARTMENT REVEALED NO EXTERNAL DAMAGE. BATTERY WAS REPLACED AND THE ACFT RETURNED INTO SERVICE.
